Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Generic cohomology for twisted groups
HTML articles powered by AMS MathViewer

by George S. Avrunin PDF
Trans. Amer. Math. Soc. 268 (1981), 247-253 Request permission

Abstract:

Let $G$ be a simple algebraic group defined and split over ${k_0} = {{\mathbf {F}}_p}$, and let $\sigma$ be a surjective endomorphism of $G$ with finite fixed-point set ${G_\sigma }$. We give conditions under which cohomology groups of $G$ are isomorphic to cohomology groups of ${G_\sigma }$.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 20G10, 20G40, 20J10
  • Retrieve articles in all journals with MSC: 20G10, 20G40, 20J10
Additional Information
  • © Copyright 1981 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 268 (1981), 247-253
  • MSC: Primary 20G10; Secondary 20G40, 20J10
  • DOI: https://doi.org/10.1090/S0002-9947-1981-0628457-4
  • MathSciNet review: 628457